# SDR CALA2025102110353

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17279
- Make and model: Boeing 737-8
- Aircraft serial: 64613
- Aircraft time: 10,078 hours, 3,484 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 9303000001
- Part serial: DA06959
- Condition: Faulted
- Location: Wx Radar
- Part time: 10,060 hours, 3,475 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR FAIL PWS FAIL. RESE T WITH TOMC UNSUCCESFUL T/S WXR FOUND ACTIVE FAULT FOR ANTENNA DRIVE REMOVED AND REPLACED ANTENNA WXR DRIVE IAW AMM TASK 34-41-11-000-802. OPS CHECK GOOD . WXR TEST PASSED. NO ACTIVE FAULTS AT THIS TIME.
